# SDR ABXA20250710154

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,277 hours, 29,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T992834
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 763CK'S C4 CHECK IN OSC, KALITTA MAINTENANCE  CORROSION FOUND NOSE WHEEL WELL BEAM STA: 266.5 RIGHT HAND E&E BAY TUNNEL REPAIRED DAMAGED BEAM IAW B767-300 SRM 51-70-12.
